DOI QR코드

DOI QR Code

CHARACTERIZATIONS ON CHAIN RECURRENCES

  • Published : 2010.03.31

Abstract

It is well known that there is a residual subset J of the space of $C^1$-diffeomorphisms on a compact Riemannian manifold M such that the maps f $\mapsto$ chain recurrent set of f and f $\mapsto$ number of chain components of f are continuous on J. In this paper we get the flow version of the above results on diffeomorphisms.

Keywords

chain recurrence;residual set;flow

References

  1. L. Block and John E. Franke, The chain recurrent set for maps of the interval, Proc. Amer. Math. Soc. 87 (1983), no. 4, 723–727. https://doi.org/10.2307/2043368
  2. I. U. Bronstein and A. Ya. Kopanskii, Chain recurrence in dynamical systems without uniqueness, Nonlinear Anal. 12 (1988), no. 2, 147–154. https://doi.org/10.1016/0362-546X(88)90031-4
  3. C. Conley, The gradient structure of a flow, I. B. M. Res. RC 3932. Yorktown Heights, N.Y., 1972.
  4. C. Conley, Isolated Invariant Sets and the Morse Index, CBMS Regional Conference Series in Mathematics, 38. American Mathematical Society, Providence, R.I., 1978.
  5. H. Chu, Chain recurrence for multi-valued dynamical systems on noncompact spaces, Nonlinear Anal. 61 (2005), no. 5, 715–723. https://doi.org/10.1016/j.na.2005.01.024
  6. H. Chu and J. Park, Attractors for relations in ${\delta}$-compact spaces, Topology Appl. 148 (2005), no. 1-3, 201–212. https://doi.org/10.1016/j.topol.2003.05.009
  7. M. Hurley, Bifurcation and chain recurrence, Ergodic Theory Dynam. Systems 3 (1983), no. 2, 231–240.
  8. M. Hurley, Fixed points of topologically stable flows, Trans. Amer. Math. Soc. 294 (1986), no. 2, 625–633. https://doi.org/10.2307/2000204
  9. M. Hurley, Chain recurrence and attraction in noncompact spaces, Ergodic Theory Dynam. Systems 11 (1991), no. 4, 709–729.
  10. M. Hurley, Noncompact chain recurrence and attraction, Proc. Amer. Math. Soc. 115 (1992), no. 4, 1139–1148. https://doi.org/10.2307/2159367
  11. M. Hurley, Chain recurrence, semiflows, and gradients, J. Dynam. Differential Equations 7 (1995), no. 3, 437–456. https://doi.org/10.1007/BF02219371
  12. S. Newhouse, Diffeomorphisms with infinitely many sinks, Topology 13 (1974), 9–18. https://doi.org/10.1016/0040-9383(74)90034-2
  13. P. Oprocha, Chain recurrence in multidimensional time discrete dynamical systems, Discrete Contin. Dyn. Syst. 20 (2008), no. 4, 1039–1056. https://doi.org/10.3934/dcds.2008.20.1039
  14. J. Park, D. Kang, and H. Chu, Stabilities in multi-valued dynamical systems, Nonlinear Anal. 67 (2007), no. 7, 2050–2059. https://doi.org/10.1016/j.na.2006.06.057
  15. P. Koscielniak, Generic properties of $Z^2$-actions on the interval, Topology Appl. 154 (2007), no. 14, 2672–2677. https://doi.org/10.1016/j.topol.2007.05.001

Cited by

  1. SOME REMARKS ON CHAIN PROLONGATIONS IN DYNAMICAL SYSTEMS vol.26, pp.2, 2013, https://doi.org/10.14403/jcms.2013.26.2.351
  2. A TOPOLOGICAL CHARACTERIZATION OF ­Ω-LIMIT SETS ON DYNAMICAL SYSTEMS vol.27, pp.3, 2014, https://doi.org/10.14403/jcms.2014.27.3.523